Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Rash on back, reddish halo around hair follicles, hyper pigmentation on back. What could be this?

I have had an itchy rash on my back for a year and a half. My skin seems different, hair follicles on my legs seem to be infected because they have a reddish halo around them. Also the rash is leaving hyperpigmentations all over my back. Nothing is helping clear this up and my dermatologists have no idea what it could be. Possible onset with adderall prescription but the rash persists and I have not taken the drug in over 7 months.
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Dermatologist 's  Response
Welcome to healthcare magic forum
Thank you for your query
i understand your concern regarding your skin problem
It is very difficult to comment only from description.
It look like folliculitis , ingrown hair ,keratosis pilaris or other follicular disease.
Some of the above conditions are resistant to treatment.
it may persist for long time and new lesion continue to develop.
You need to accept this first.
LASER or peeling may help you to some extent only.
In some case where we can not reach diagnosis ,skin biopsy is helpful.
better to take opinion of other dermatologist.
I hope I answered your query
Answered: Thu, 25 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor